# SDR 99ZZZX1889

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9K
- Make and model: Rhnflu EA300S
- Aircraft serial: 022
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EXTRA SB 300-2-95 ISSUE B.  INSTALLED REPAIR PER FACTORY DRAWINGS.  PERFORMED AT TT 856.3 HOURS.  INSPECTIONS NO LONGER RECURRING IAW SB 300-2-95 ISSUE C.  AT 1,052.4 HOURS, UPPER LEFT LONGERON AT REPAIR BROKE IN TWO.  ALSO BROKE CROSS MEMBER IN TWO.  RECOMMEND AN AD BE ISSUED ON AIRCRAFT WITH THIS MODIFICATION.  SUBMITTER STATED FOURTH AIRCRAFT TO FAIL WITH THIS REPAIR.
